1.Foryś W.
A characterization of the + -variety of finite and cofinite languages
Issue 28 (1991), pp. 7-10
Article (PDF 1045K)
2.Deszyński K.
Notes on polynomial structures equipped with a Lorentzian metric
Issue 28 (1991), pp. 11-18
Article (PDF 2267K)
3.Nowak K.
The extension of holomorphic functions of polynomial growth on algebraic sests in Cn
Issue 28 (1991), pp. 19-27
Article (PDF 2931K)
4.Pelczar A.
Remarks on limit sets in generalized semi-systems
Issue 28 (1991), pp. 29-39
Article (PDF 2623K)
5.Pelczar A.
The Ważewski method applied to some second order partial parabolic equations
Issue 28 (1991), pp. 41-53
Article (PDF 3547K)
6.Pelczar A.
Remarks on some properties of solutions of certain partial differential equations of the first order
Issue 28 (1991), pp. 55-61
Article (PDF 1689K)
7.Trzepizur A.
Stabilité négative et fonctions de Liapounov dans les systemes semi-dynamiques
Issue 28 (1991), pp. 63-66
Article (PDF 1501K)
8.Trzepizur A.
Remarques sur la stabilité des ensembles dans les systemes semi-dynamiques
Issue 28 (1991), pp. 67-71
Article (PDF 1519K)
9.Trzepizur A.
Stabilité négative et fonctions de Liapounov dans les systemes semi-dynamiques II
Issue 28 (1991), pp. 73-76
Article (PDF 1184K)
10.Płoski A.
Bezout's theorem for affine curves with one branch at infinity
Issue 28 (1991), pp. 77-80
Article (PDF 1141K)
11.Chądzyński J., Krasiński T.
On a formula for the geometric degree and Jung's theorem
Issue 28 (1991), pp. 81-84
Article (PDF 1228K)
12.Dłotko T.
Stability of the Chandrasekhar-Münch equation
Issue 28 (1991), pp. 85-92
Article (PDF 1874K)
13.Kaczmarczyk J.
The difference method for nonlinear parabolic equations
Issue 28 (1991), pp. 93-99
Article (PDF 1635K)
14.Horbacz K.
Invariant densities for one-dimensional random dynamical systems
Issue 28 (1991), pp. 101-106
Article (PDF 1469K)
15.Jelonek Z.
A note on the Pascal theorem and automorphism of conics
Issue 28 (1991), pp. 107-110
Article (PDF 1183K)
16.Brzeźniak Z.
On analytic dependence of solutions of Navier-Stokes equations with respect to exterior force and initial velocity
Issue 28 (1991), pp. 111-124
Article (PDF 3588K)
17.Holly K.
Development of the fourth rank moment of velocity of the free fluid in R3
Issue 28 (1991), pp. 125-134
Article (PDF 2728K)
18.Holly K.
A local perturbation of the free fluid in R3 causing the motion of a given molecule with a given initial acceleration. An example of an instantaneous pressure with compact support
Issue 28 (1991), pp. 135-150
Article (PDF 4400K)
19.Holly K.
Navier-Stokes equations in R3 as a system of nonsingular integral equations of Hammerstein type
Issue 28 (1991), pp. 151-161
Article (PDF 3153K)
20.Stochel J., Szafraniec F.H.
A few assorted questions about unbounded subnormal operators
Issue 28 (1991), pp. 163-170
Article (PDF 2613K)
21.Capiński M.
Hopf equation for some nonlinear differential delay equation and invariant measures for corresponding dynamical system
Issue 28 (1991), pp. 171-175
Article (PDF 1244K)
22.Zastawniak T.
Evaluation of certain Wiener integrals
Issue 28 (1991), pp. 177-185
Article (PDF 2294K)
23.Zastawniak T.
The equivalence of two approaches to the Feynman integral for the anharmonic oscillator
Issue 28 (1991), pp. 187-199
Article (PDF 3843K)
24.Sławik L.
On statistical solutions of nonlinear differential equations in Hilbert spaces
Issue 28 (1991), pp. 201-207
Article (PDF 1856K)
25.Jarnicki M., Sławik L.
A note on blow-up points for a semilinear parabolic equation
Issue 28 (1991), pp. 209-214
Article (PDF 1134K)
26.Jakóbczak P.
The boundary regularity of the ...-equation in the product of domains of holomorphy
Issue 28 (1991), pp. 215-230
Article (PDF 7729K)
27.Gancarzewicz J., Salima Mahi
Géodésiques dans la fibré tangent d'ordre supérieur
Issue 28 (1991), pp. 231-243
Article (PDF 3554K)
28.Piórek J.
On weakly mixing and generic chaos
Issue 28 (1991), pp. 245-250
Article (PDF 1573K)
29.Mikulski W.
Locally determined associated spaces over principal fibre bundles
Issue 28 (1991), pp. 251-265
Article (PDF 4308K)
30.Pałasiński M.
Complexity of the theory of the binary tree with constants
Issue 28 (1991), pp. 267-276
Article (PDF 3346K)
31.Zabołotny A.
Existence of solutions for two-point boundary value problems
Issue 28 (1991), pp. 277-287
Article (PDF 4045K)
32.Wypich M.
On the existence of a solution of nonlinear periodic boundary value problems
Issue 28 (1991), pp. 289-295
Article (PDF 1754K)

 Comments: Back to the HomepageBack to the Homepage